Citation: Toad. "Seasickness and No Pleasure: An Experience with Buprenorphine / Naloxone (Suboxone) (exp51996)". Erowid.org. Jun 5, 2019. erowid.org/exp/51996
I took one suboxone from a friend who struggles with heroin addiction and has a prescription. I have taken opiates before but not in months and was never a heavy user.
I took one pill (sublingual) about 9pm and started to feel very sedate by about 10. Shortly after watching TV or any activity at all made me feel queasy and unbalanced. All I could do was lay flat on my back to lessen the nausea.
The next morning I vomited several times felt cross-eyed and definitely would have been unable to drive or go to work. These very unpleasant effects took 48 hours to wear off
These very unpleasant effects took 48 hours to wear off
, and for a few days after that I still didn't feel right.
This drug produces no euphoria for recreational use and should definetely be avoided.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.